How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 42859
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I Take cocaine and Levitra .. How can i cool down now

Customer Question

I Take cocaine and Levitra .. How can i cool down now
Submitted: 1 year ago.
Category: Health
Expert:  Dr. David replied 1 year ago.

This is Dr David

you shouldn't be mixing cocaine and levitra.

levitra can drop your blood pressure.

cocaine can raise your heart rate and blood pressure.

what do you mean by cool down?

are you feeling like you have a fever?

have you taken your temperature with a thermometer?

you might have to go to the emergency room if you are not feeling well.

Customer: replied 1 year ago.
I take bromozepam to cool down
Expert:  Dr. David replied 1 year ago.

then what is your question for me then?

Customer: replied 1 year ago.
I dont know what to do now
Shall i relax & try to sleep
Or i am in a severe danger
Expert:  Dr. David replied 1 year ago.

doing cocaine can always put you in danger

and can make you more anxious and paranoid.

it sounds like you are having more anxiety and paranoia from the cocaine.

Customer: replied 1 year ago.
Ok is Bromozepam is the solution now ??
Expert:  Dr. David replied 1 year ago.

no, you should not take a benzodiazepine after cocaine.

you are mixing more drugs which can make the results unpredictable.

Customer: replied 1 year ago.
can i sleep and relax or go to hospital
Expert:  Dr. David replied 1 year ago.

you should probably go to the hospital

you need to seek help to stop using this cocaine.

Customer: replied 1 year ago.
ok thx
Expert:  Dr. David replied 1 year ago.

you are welcome

please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com